MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION
Model Number SCP680300
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e1: reporter: telephone number: (b)(6).Device evaluation: a field service engineer visited site and reported, that system did not have any errors.The system was shutting down as the power supply had failed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported, that the compact intuitive system shuts down itself, during surgery.System could not start up.There was no patient injury.Hospital has another machine to perform surgery.No further information is provided.

Brand Name
COMPACT INTUITIV
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19945605
Report Number3012236936-2024-000217
Device Sequence Number7218961
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K133115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown